Filters : "Santos, Edivaldo L. dos" "Polônia" "Monis, Thais F. M" Limpar


  • In: Bulletin of the Polish Academy of Sciences Mathematics. Unidade: ICMC

    Subjects: Topologia Algébrica, Singularidades

    Online source accessDOIHow to cite
  • A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; MONIS, Thais F. M; SANTOS, Edivaldo L. dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, Warszawa, Institute of Mathematics of the Polish Academy of Sciences, v. 61, n. 1, p. 71-77, 2013. Disponível em: < http://dx.doi.org/10.4064/ba61-1-8 > DOI: 10.4064/ba61-1-8.
    • APA

      Mattos, D. de, Monis, T. F. M., & Santos, E. L. dos. (2013). Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action. Bulletin of the Polish Academy of Sciences Mathematics, 61( 1), 71-77. doi:10.4064/ba61-1-8
    • NLM

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8
    • Vancouver

      Mattos D de, Monis TFM, Santos EL dos. Relative Borsuk-Ulam theorems for spaces with a free 'Z IND.2'-action [Internet]. Bulletin of the Polish Academy of Sciences Mathematics. 2013 ; 61( 1): 71-77.Available from: http://dx.doi.org/10.4064/ba61-1-8


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020